violetstar124 (violetstar124) wrote in vaginapagina,
violetstar124
violetstar124
vaginapagina

HBC and travel

Hi all,

I've been on Yaz for a couple months now with no problem. My doctor recommended I switch due to potential increased blood clot risk, but I've done a lot of research and would like to stay on Yaz for the time being. I'm going to Asia in August and have heard that diarrhea is very common for travelers...so I'm worried about the pills effectiveness with all the potential stomach upset. Any suggestions/experiences on what to do? I've considered NuvaRing in the past and think it may be a good solution for this, but I'm hesitant to start a new BC in case I hate it and will be leaving in less than 2 months.

Also, I'm planning on starting that pill pack around a reasonable-ish time in both Asia and the US but any insight into taking pills when

Thanks for any help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments